# SDR AALA202511106686

- Difficulty date: November 8, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 70,808 hours, 29,943 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Jammed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY DOOR LOCK IS JAMMING. VERIFIED LAVATORY- D DOOR IS JAMMING.  (OPEN).
